MAUDE Adverse Event Report: TELEFLEX MEDICAL DEK BL MF 0 TC-43/HR 26 2N; SUTURE, NONABSORBABLE, SYNTHE

TELEFLEX MEDICAL DEK BL MF 0 TC-43/HR 26 2N; SUTURE, NONABSORBABLE, SYNTHE
Model Number IPN000861
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A visual, dimensional, functional inspection of the product involved in the complaint could not be conducted since the product was not returned.No issues or discrepancies were found in the device history record of product code 833-124 / batch 74g2101014 that can be related to the failure mode reported.A corrective action cannot be implemented at the time since the sample involved in the customer complaint was not sent for analysis.The customer complaint cannot be confirmed based only on the information provided, to perform an investigation and determine the source of defect reported it is necessary to evaluate the sample involved on this complaint.An attempt to duplicate the failure mode was made but at the time there is no inventory of the involved product code available at the facility nor is being manufactured at the time.If the sample becomes available this investigation will be updated with the evaluation results.
 
Event or Problem Description
On (b)(6) 2022, in the gynecological operating room, use of a capio polypropylene suture as part of an organ descent.When passing through the ligament to suspend the organs, the suture broke.The dart of the device remained in the ligament.Use of another device of the same reference to remedy the incident.Repetitive incident.To this day there is still a foreign body inside the patient.

Brand Name
DEK BL MF 0 TC-43/HR 26 2N
Common Device Name
SUTURE, NONABSORBABLE, SYNTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key13587016
Report Number3004365956-2022-00009
Device Sequence Number11864627
Product Code GAW
UDI-Device Identifier14026704603890
UDI-Public14026704603890
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K930738
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2025
Device Model NumberIPN000861
Device Catalogue Number833-124
Device Lot Number74G2001014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2022
Initial Report FDA Received Date02/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown